Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Clitoris pain, irritated skin, purple bump. Is it ok to put mupirocin?

I finished my period one day ago. On Saturday, the third day of my period, I needed to release tension and masturbated by touching my clitoris several times. Now I have pain near the clitoris and especially in the two structures beneath the glams, especially on the left side. The skin looks irritated and there is a small purplish bump which might be a vein but I m not sure. But the area is painful and it has been four days. I m not sure if I cut myself, if it could be an infection, etc. I am scared because I can t get a docto s appt. for two weeks. Should I go to the emergency room? Is it OK to put antibiotics on the area (i.e. mupirocin)? No idea how to deal with this. Thanks.
Asked On : Sun, 14 Oct 2012
Answers:  2 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
Your symptoms are likely to be due to mild infection or folliculitis in the area. Antibiotic ointment upirocin will help.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,For future query, you can directly approach me through my profile URL
Answered: Thu, 6 Nov 2014
I find this answer helpful
Sexologist Dr. Ramesh Maheshwari's  Response
Do not worry put Antibiotic powder or apply cream and take Antibiotic for & seven days and follow your doctor.
Answered: Tue, 9 Feb 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor